# SDR WIW2004F00002

- Difficulty date: September 28, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N9581G
- Make and model: Cessna 172R
- Aircraft serial: 17280530
- Engine: Lyc IO360A1A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION THE AFT SPINNER BULKHEAD WAS FOUND TO BE CRACKED ON THE CORNER BY NUTPLATE.
